Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

13owman

Member
  • Posts

    54
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Recent Profile Visitors

1315 profile views
  1. Guys/Gals, it's healthy to be aware about accutance and it's side effects, but please don't stress over it or your skin. It's very unhealthy. If you keep worrying all the time, it's going to cause anxiety. I got VERY self concious over my skin. It ruined my social life, and I spent hours upon hours of researching everyday for remedies. Needless to say, I was I stressed out ALL the time. I started getting headaches, extreme facial flushing, abnormal bowl movments, eczema/really dry skin,
  2. Red marks will fade with time. Depending on the severity of the acne prior to the red mark, they could last weeks-years, but they will fade! Be patient :) I heard vitamin E cream is good for skin.
  3. Was your acne very mild when it came back? My acne has come back as well. Is the 20mg weekly helping?
  4. Hey, you can always make an account on www.photobucket.com, and once the account is made, simply change the privacy settings to allow public use, then post the link of the picture on here. Thats what I did. Anyways, good luck with your course of accutane! Where you don't have acne.. your skin looks very vibrant and healthy! I really believe your skin will look amazing after accutane! Stay in there. 10mg/day isn't much so don't expect much results right now.
  5. By the way, I was looking at your head again, and it looks completely normal! You probably only noticed because your head is shaved, but that is what a head looks like!
  6. Thats pretty deep man. I'm not making fun when I say this: I thought I was self concious after accutane and blamed more than i should have on the drug, but it sounds like the drug hit you very hard mentally. You should really talk to your doctor and think about getting help. I'm not saying the drug did or didn't cause those growth "abnormalities" but that might just be who you are.. my brother and I don't look alike. I do understand what you are talking about with the facial redness/flushing/sun
  7. Take it easy working out, its easy enough even to injure yourself running/lifting without even having accutane in your system. But lol that flaking off of the pimples sounds exactly like my case... 2 years later still, whenever i get acne freaking flakiness to the extreme. Good luck man!
  8. Thanks! lol. I breakout with a new zit on a daily basis though, and my skin is still flakey/dry. I really think photos hide too much Or I could just be too self concious. Either way, thanks! lol.
  9. I was on 40mg a day and I weighed about 135-140 ish at the time, and the course lasted pretty darn close to 5 months, if not a week or two longer. Haha, you really got my point across with what i was going to say before I went to work. My skin feels/looks the same as when i ended accutane (except new pimples). Stupid redness/flushing never goes away . Ohhhh and tonight... I was serving a customer and my nose just randomly started bleeding like it did while I was on accutane. It had been sooo
  10. It was a lot worse than it looked in the photo :S I couldn't smile without feeling like a pimple was going to pop :S it was nasty. Always bleeding. My doctor prescribed it like it was candy.. lol. Don't take it if you don't have to. I really regret it.
  11. I'm creating a different kind of log. After accutane I experienced the typical side effects, and none have gone away. This is my new skin. My face breaks out still... just not as bad. Why isn't it as bad? It's because accutane PERMANENTLY changes your skin. Heres some pics: Every few months i'll try and add more for comparison: post tane pic/side effect. Pre tane: Only health "problem" acne. No skin dryness... very goood complexion, no redness ect. Tanned easily. I was a healthy teen, only had
  12. A lot of people report clear skin in their final months of their course. Stick in there! There is still a good chance your skin will clear
  13. Putting some sort of moisturizer at the entrance (not inside) of your nose should relieve some dryness. Also, everyone picks their nose, no denying it. Picking will exacerbate the problem, so just really try your hardest not to pick, and you should be able to prevent some nose bleeds. I used some sort of moisturizing nasal spray while I was on accutane, and it really messed up my nose. It gave me some sort of infection. It was worth it to me just to have the occasional nose bleed than to pu
  14. I used to think that oily skin caused pimples to, but that is just a fallacy. Clogged pores/bacteria does cause acne though. Dry skin can clug up your pores, making acne worse. You should try exfoliating your skin, very gently though to start off.
  15. Hey all... I took accutane 2 years ago, and I never had any freckles, just the occasional mole (maybe 15-20 over my body). I would spend hours, shirtless in the sun, only to get very tanned. The summer after taking accutane, I went out in the sun a lot. I never burned or anything, but I never got a dark tan. Dozens of freckles have appeared on my arms, and I'm worried about them. Also I have close to 40 moles now. Is sun damage cumulative? Can anyone explain this? I've always been able to ta
×